Search Results

You are looking at 1 - 10 of 313 items for :

  • "Differential equations" x
  • All content x
Clear All

KUSANO, T. and NAITO, M., Nonlinear oscillation of fourth order differential equations, Canad. J. Math. 28 (1976), 840-852. MR 55 #3420 Nonlinear oscillation of fourth order differential equations

Restricted access

References [1] Kamo , K. , Usami , H. 2002 Oscillation theorems for fourth-order quasilinear ordinary differential equations Studia Sci. Math. Hungar. 39 385 – 406

Restricted access

Cecchi, M., Došlá, Z. and Marini, M. , Principal solutions and minimal sets of quasilinear differential equations, Dynam. Systems Appl. , 13 (2004), no. 2, 223–234. MR 2005m :34080 Marini M

Restricted access

delay impulsive differential equations J. Math. Anal. Appl. 193 923 – 941 10.1006/jmaa.1995.1275 . [2] Bainov , D. D

Restricted access

the application of Walsh functions in communication and signal processing (see, among others, [ 1,12,14,16,17 ]). In [ 8 ] Corrington developed a method to solve n th order linear differential equations using previously prepared huge tables of the

Open access

106 – 186 . [2] Ince , E. L. 1939 Ordinary Differential Equations ONTI Kharkov in Russian

Restricted access

References [1] Agarwal , R. P. , Shien , S. L. , Yeh , C. C. 1997 Oscillation criteria for second order retarded differential equations Math. Comput. Modelling 26 1 – 11 10

Restricted access

differential equations , Hindawi Publishing Corporation, New York, 2009. Cheban D.N. Asymptotically almost periodic solutions of differential equations

Restricted access

Equations , McGraw-Hill , New York-Toronto-London , 1953 . MR 15,794b [2] B oshernitzan , М., Universal formulae and universal differential equations

Restricted access

. 43 233 – 251 10.1016/S0362-546X(99)00192-3 . [2] Aizicovici , S. , Pavel , N. H. 1991 Anti-periodic solutions to a class of nonlinear differential equations in Hilbert space J. Funct

Restricted access